# SDR SWIA2025102000801

- Difficulty date: August 1, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND WING PLANK OF ACCESS 510AB.   CORRECT LOCATION OF CORROSION IS AROUND ACCESS PANEL 610AB. REMOVED CORROSION AROUND WING PLANK ACCESS PANEL 610AB IAW BOMBARDIER REO 601R-57-21-030. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHNAGE NOTED
